# SDR IPXA2019012638343

- Difficulty date: January 15, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,033 hours, 11,876 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 PYLON AFT FAIRING I/B SIDE CRACKED IN SKIN. ACCOMPLISHED REPAIR PER SREO A300-5450-21297-1.
